# SDR MAC10030601

- Difficulty date: October 2, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N725FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10658
- Aircraft time: 19,634 hours, 25,257 cycles
- Engine: Rroyce DART5527R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Part time: 1,291 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

THE NR 2 GEAR BOX LOW OIL PRESSURE LIGHT ILLUMINATED IN FLIGHT.
